System Maintenance:
There may be intermittent impact on performance while updates are in progress. We apologize for the inconvenience.
By Topic

Codes for a long silence

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Fachini, E. ; Dept. of Comput. Sci., Univ. of Rome "La Sapienza", Italy ; Korner, J.

We determine the exact exponential asymptotics of the maximum number of n-length binary strings any two of which differ in the following strong sense: there must be a coordinate in which one of them has a 1 in correspondence with a predetermined position within a "long run" of zeros in the other string. We discuss some generalizations and implications of this result.

Published in:

Information Theory, IEEE Transactions on  (Volume:49 ,  Issue: 8 )